Skip to Content

Has anyone had any bad side effects stopping Neurotin (300 mg.) abruply?

Responses (2)

DemoninDC 16 Jan 2012

Yes you will have side effects by stopping the Neurotin abruply. You will probably have anxiety, insomnia, nausea, pain, sweating or even worst you may have a seizure or cause a seizure that you have not had before.

Anonymous 16 Jan 2012

Thank you for your reply. My dad's doctor has taken him off of Neurotin for 10 days to see if this med. is possibly causing his confusion, it's been 4 days now & so far so good. My concern is the doctor taking him off of this med. cold turkey!

DemoninDC 16 Jan 2012

I would continue watching very carefully over the next 3-4 days. I am presuming that he was on a low dose since the doc took him off cold turkey. I would call the doctor regardless of the time if it appears to you that a seizure is happening. He may not realize that he is having the seizure. Use your best judgement for the remaining issues. Good luck and I hope there are no side effects and the confusion goes away.

meyati 17 Jan 2012

I've always been told that getting off Neurontin quickly increases neural synapsis to the point that a person has seizures and brain damage. I was told this by an Air Force nuerologist, a VA pain management specialist-MD, and by a pain specialist for students at a good medical school-one of the top 10 in the nation.

rollerskater 17 Jan 2012

Neurotin leaves your brain in a fog. It is difficult to function. I recently slowly titrated off neurontin and started cymbalta. I'm doing so much better now. I am surprised a doctor would stop the medication cold turkey. I did it slowly. I hope he was on a very low dose. Please continue to watch your father very closely. You know him better than a doc would. Please keep us posted as to how things are going. Blessings! Rollerskater

anjeegyrl 16 Jan 2012

I take Neurontin for fibro pain and have experienced horrible side effects from stopping it abruptly in the past. Pain returned and intensified, tremors, anxiety, etc. I had to get back on and work it back up in my system. Do your best to wean if possible. Good luck!

meyati 17 Jan 2012

You were lucky--

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions